# SDR UPS00231344

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Skin
- Condition: Delaminated
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RT FIXED STRUT DOOR DELAMINATED AT LEADING EDGE.  AREA OF DELAMINATION APROX .375 SQ INCH ON LEADING EDGE OF DOOR. REPAIRED PER SRM 51-40-09 PG 25 ITEM TRANSFERRED TO DMI LOG D185351.
